I wondered if anyone has ever had this kind of reaction to a steroid shot. I went to the rheumie and I was very obviously flaring, and he kindly offered me a steroid shot. My preference is cortisone because I also have endo problems and for some bizarre reason prednisone turns me into a basket case, unless I would take it every other day. Anyway, he doesn't want to put me on regular prednisone because of other health problems so I take plaq. Sorry I'm all over on this. Anyhow he gave me double shot of what was supposed to be cortisone, which usually relieves my pain and urinary problems and makes me sleepy, if anything. Anyway, I felt good for two days, then got really into crying for two days, then my mind started racing really bad and I couldn't focues to watch tv or do anything and it was really creepy. Then I was having Jan Brady experiences, hearing my internal narrative skipping around, fighting with each other. I couldn't even focus to say my prayers. It was terrible. It's died down some but I wonder if this has ever happened to anyone. I have very high anti-thyroid antibodies. It really freaked me out. I'm still really forgetful now and I do have a bad liver and some atrophy to my brain and I wonder if maybe the new urology med that is so hard on my liver might be causing me problems since that was something I took too. Or maybe this has nothing to do with the steroid shot or any meds. I don't know. Thanks for your help. Hanging on with Klonopin.
"...brain, what is brain?"
--Kara, one of the "givers of pain and delight", aka woman of Sigma Draconis VI, "Spock's Brain" episode 56 season 3 of Star Trek--I'm not a trekkie but this one was funny!